# SDR 2008UALA05618

- Difficulty date: September 6, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 68,486 hours, 11,219 cycles
- Engine: Pwa PW4060
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ACMP CONNECTOR D486P, PIN 'B' IS BURNED, SHOWS SIGNS OF ARCING.  REPLACED RIGHT ACMP CONNECTOR D486P PIN "B". OPS CHKS NORMAL.
